Об интегральной характеризации некоторых обобщений квазирегулярных отображений и значений условия расходимости интеграла в геометрической теории функций

Севастьянов, Є. О. (2009) Об интегральной характеризации некоторых обобщений квазирегулярных отображений и значений условия расходимости интеграла в геометрической теории функций. Український математичний журнал, 61 (10). pp. 1367-1380. ISSN 1027-3190

[img]
Preview
Text
Download (234kB) | Preview

Abstract

The paper deals with the theory of space mappings. For a generalization of quasiregular mappings important for the investigation of the Sobolev and other known classes of mappings, we propose a simple condition satisfied by all mappings of this kind and only by these mappings. On the basis of conditions of divergence of the integrals, we establish sufficient conditions for the normality of the families of the analyzed classes of mappings and solve the problem of removing isolated singularities. Some applications of the obtained results to mappings from the Sobolev class are discussed.

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 10 Nov 2014 09:22
Last Modified: 02 Mar 2017 11:35
URI: http://eprints.zu.edu.ua/id/eprint/13844

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics